Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

Please help

View previous topic View next topic Go down  Message [Page 1 of 1]

1 Please help on Mon Mar 14, 2016 7:24 am

pssdgirl


Dear Jason,

Lately I´m feeling very scared. I had Lexapro for 14 months in 2014 and after quiting (now is 1.5 years since that happen) I haven´t recovered my libido, arousal and pleasure. I still can orgasm but is very forced... i never fancy sex ... it is not natural.

I´m female, 38 y.o.


I think I could live without having strong orgasms, the fact that drives me crazy is I have lost every flare of attraction for guys. I just don´t like them anymore. I used to be very sexual and like men. Now I feel I can´t have this butterflies, interest... etc. So I cannot fall in love what for me is more important than the sexual intercourse. That has lead me to have a depression and extrem anxiety.


It is very interesting what Dr. Helen Fisher has discovered in her researchings and I´m scared:

http://www.wsj.com/articles/SB113987710213672933
Dopamine is so important and this horrible medicine has messed up everything.


I don´t suffer nowadays from emotional anesthesia: I feel fear, love and compassion etc.... but I´m really run out of romantic and lust feelings... I don´t know if this is strange in the spectrum of PSSD or is just that without a libido there´s not romanticism and love.. I don´t know..

I also 1 year AFTER quiting I started to feel extremly anxious and depressed, but during the 1st year after quiting even I wasn´t on the medication I wasn´t anxious. Escitalopram erased my anxiety.

Nowadays I need to have some lorazepam to function. I try to have the minimum dose everyday, but I need it to survive this big issue. Hopefully it won´t wor4sen my horrible perse PSSD.

There are some forums where people with the same problem talk and try hormons... and other psychiatric medicines to try to solve the problem. I´m scared about be my own Guinea pig and worsen my situation. I have read your articles with the good and bad points of dopamine agonist and I dont wannna worsen my little capacity for sex.
I´m very lost.

I can add my blood tests, according to the criteria of my GP and gynecologist, seems to be "fine" because except from prolactin, that is very high, the rest of components are in the range but I don´t believe to be in the range means be OK: actually, estrogen, progesterone and testosterone are in the range but very low in the limits. I have read somewhere in your articles that from your point of view is important firstly to put in balance the hormonal situation before trying more things. Am I right?

My mother tongue is not English and I find very difficult sometimes to follow your long threads advicing people.

I really really hope you can give me some help, please.



Thank you very much for your attention



Yours sincerely,



2 Re: Please help on Sun Mar 20, 2016 7:12 pm

Area-1255

avatar
Admin / Head Writer
Admin / Head Writer
pssdgirl wrote:Dear Jason,

Lately I´m feeling very scared. I had Lexapro for 14 months in 2014 and after quiting (now is 1.5 years since that happen) I haven´t recovered my libido, arousal and pleasure. I still can orgasm but is very forced... i never fancy sex ... it is not natural.

I´m female, 38 y.o.


I think I could live without having strong orgasms, the fact that drives me crazy is I have lost every flare of attraction for guys. I just don´t like them anymore. I used to be very sexual and like men. Now I feel I can´t have this butterflies, interest... etc. So I cannot fall in love what for me is more important than the sexual intercourse. That has lead me to have a depression and extrem anxiety.


It is very interesting what Dr.  Helen Fisher has discovered in her researchings and I´m scared:      

http://www.wsj.com/articles/SB113987710213672933
Dopamine is so important and this horrible medicine has messed up everything.


I don´t suffer nowadays from emotional anesthesia: I feel fear, love and compassion etc.... but  I´m  really run out of romantic and lust feelings... I don´t know if this is strange in the spectrum of PSSD or is just that without a libido there´s not romanticism and love.. I don´t know..

I also 1 year AFTER quiting I started to feel extremly anxious and depressed, but during the 1st year after quiting even I wasn´t on the medication I wasn´t anxious. Escitalopram erased my anxiety.

Nowadays I need to have some lorazepam to function. I try to have the minimum dose everyday, but I need it to survive this big issue. Hopefully it won´t wor4sen my horrible perse PSSD.

There are some forums where people with the same problem talk and try hormons... and other psychiatric medicines to try to solve the problem. I´m scared about be my own Guinea pig and worsen my situation.  I have read your articles with the good and bad points of dopamine agonist and I dont wannna worsen my little capacity for sex.
I´m very lost.

I can add my blood tests, according to the criteria of my GP and gynecologist, seems to be "fine" because except from prolactin, that is very high, the rest of components are in the range but I don´t believe to be in the range means be OK: actually, estrogen, progesterone and testosterone are in the range but very low in the limits. I have read somewhere in your articles that from your point of view is important firstly to put in balance the hormonal situation before trying more things. Am I right?

My mother tongue is not English and I find very difficult sometimes to follow your long threads advicing people.

I really really hope you can give me some help, please.



Thank you very much for your attention



Yours sincerely,




Sorry to hear of your experiences, it's terrible what these meds do to people!

Prolactin is usually high after SSRI-use, and that constitute's much of the anaphrodisiac/anti-sexual effects of these drugs.

Refer to my Summary article on {PSSD}

http://area1255.blogspot.com/2016/03/insights-into-pssd-post-ssri-sexual.html

Lorazepam is O.K for now , but it *MAY* end up making the PSSD condition Worse! As part of the issue with PSSD is a partial, or complete glutamate deficiency and a deficit in glutamate neuronal activity + Receptor losses due to SSRI-Use leads to both the Cognitive & Emotional aspects of PSSD.

Try to ween/taper OFF of lorazepam, the reason why you feel you need it is your CORTISOL/ACTH is probably Through the Roof!

Stress + SSRI nearly quadruples Cortisol/ACTH levels Exclamation

Like a Star @ heaven What a Face Exclamation SUGGESTIONS Exclamation What a Face Like a Star @ heaven

Arrow Eventually replace Lorazepam with Ashwagandha AND Pregnenolone/DHEA, start with 2.5 mg of Pregnenolone. Work your way up to 5mg *if necessary*. Use 25 mg of DHEA / day.

Arrow Look into prominent anti-Cortisol agents like Rhodiola which may help anhedonia.. I recommend 'Super Rhodiola' by Ceretropic.

Exclamation http://www.ceretropic.com/super-rhodiola/ Exclamation

Arrow Try to get a workout in a few days a week, cut body fat if it is relevant, as in a man's body so to a woman's body , less body fat is necessary to re-balance/optimize sex hormones.

Exclamation STRENGTH TRAINING Exclamation
Arrow Women & Men both benefit from Strength Training and in many cases, have experienced a great increase in sexual desire with Persistence. Like a Star @ heaven Like a Star @ heaven

Exclamation For PROLACTIN; immediately start the following Routine. Exclamation
Arrow Arrow Arrow Grape Seed Extract, Royal Jelly w/Honey, Mucuna Pruriens Extract 40%+ L-Dopa (or at least 20%).

Arrow SHILAJIT ; preferably dragon herbs or barlowes herbal elixirs.com ; this decreases/ reduces excess serotonin production and enhances dopamine release (!)..


http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3930995/
http://www.life-enhancement.com/magazine/article/95-exclusive-interview-with-ray-sahelian-md-the-promise-of-pregnenolone
http://www.raysahelian.com/pregnenolone.html

http://www.ncbi.nlm.nih.gov/pubmed/9876338
http://www.webmd.com/vitamins-and-supplements/lifestyle-guide-11/dhea

http://area-1255.forumotion.info

View previous topic View next topic Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum